Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Théorie de Brauer et conducteur de Swan


Author: Isabelle Vidal
Translated by:
Journal: J. Algebraic Geom. 13 (2004), 349-391
Published electronically: December 30, 2003
MathSciNet review: 2047703
Full-text PDF

Abstract | References | Additional Information

Abstract: On prouve que si $X$ est un schéma normal de type fini sur un corps local de caractéristique résiduelle $p$, et $F$, $F'$ sont deux faisceaux constructibles localement constants de ${\mathbb F}_l$-espaces vectoriels sur $X$, alors, si $F$ et $F'$ ont même rang et, en un sens convenable, même ramification sauvage à l'infini, les sommes alternées des conducteurs de Swan des groupes de cohomologie $l$-adique $(l$différent de $p)$ à supports compacts de la fibre géométrique de $X$ à valeurs dans $F$ et $F'$ sont les mêmes.


References [Enhancements On Off] (What's this?)

  • [Ab] A. Abbès, The Grothendieck-Ogg-Shafarevich formula for arithmetic surfaces, Journal of Algebraic Geometry, 9 (2000), 529-576.
  • [dJ1] A.-J. de Jong, Smoothness semistability and alterations, Publ. Math. IHES 83 (1996).
  • [dJ2] A.-J. de Jong, Families of curves and alterations, Ann. de l'institut Fourier 47 (1997), 599-621.
  • [Fu] K. Fujiwara, Rigid geometry, Lefschetz-Verdier trace formula and Deligne's conjecture, Invent. Math. 127, pp. 489-533.
  • [G-R] L. Gruson, M. Raynaud, Critères de platitude et de projectivité, Inv. Math. 13, pp. 1-89 (1971).
  • [Il1] L. Illusie, Autour du théorème de monodromie locale, Astérisque 223.
  • [Il2] L. Illusie, Théorie de Brauer et caractéristique d'Euler-Poincaré, Astérisque 82-83 (1978-79), 161-172.
  • [La1] G. Laumon, Semi-continuité du conducteur de Swan, Astérisque 82-83 (1978-79), 173-219.
  • [La2] G. Laumon, Comparaison de caractéristiques d'Euler-Poincaré en cohomologie $l$-adique, CRAS t. 209 (1981).
  • [Oc] T. Ochiai, $l$-independence of the trace of monodromy, Math. Ann. 315 (1999), 321-340.
  • [R-Z] M. Rapoport, T. Zink, Über die lokale Zetafunktion von Shimuravarietäten, Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik, Inv. Math. 68 (1982), 21-201.
  • [Se1] J.-P. Serre, Corps locaux (1962), Hermann, Paris.
  • [Se2] J.-P. Serre, Représentations linéaires des groupes finis (1971), Hermann, Paris.
  • [S-T] J.-P. Serre, J. Tate, Good reduction of abelian varieties, Ann. Math., II. Ser. 88, 492-517 (1968).
  • [Ve] J.-L. Verdier, Le théorème de Riemann-Roch pour les variétés algébriques éventuellement singulières, Astérisque 36-37 (1976), 5-20.
  • [SGA1] A. Grothendieck, Revêtements étales et groupe fondamental, Lecture Notes in Mathematics 224, Springer-Verlag 1971.
  • [SGA4] Théorie des topos et cohomologie étale des schémas, Séminaire de géométrie algébrique du Bois-Marie, dirigé par A. Grothendieck, SLN 269, 270, 305, Springer-Verlag.
  • [SGA5] Cohomologie $l$-adique et fonctions L, Séminaire de géométrie algébrique du Bois-Marie 1965-66, I, dirigé par A. Grothendieck, SLN 589, Springer-Verlag, 1977.
  • [SGA6] Théorie des intersections et théorème de Riemann-Roch, Séminaire de géométrie algébrique du Bois-Marie 1966-1967, dirigé par P. Berthelot, A. Grothendieck, L. Illusie, LNM 225, Springer-Verlag, 1971.


Additional Information

Isabelle Vidal
Affiliation: Mathématiques, Institut Galilée, Université de Paris 13, 99 avenue Baptiste Clément, 93430 Villetaneuse, France
Address at time of publication: Graduate School of Mathematics, Nagoya University, Chikusa-ku, 464-8602, Nagoya, Japan
Email: ividal@math.univ-paris13.fr, ividal@math.nagoya-u.ac.jp

DOI: http://dx.doi.org/10.1090/S1056-3911-03-00336-9
PII: S 1056-3911(03)00336-9
Received by editor(s): December 8, 2001
Published electronically: December 30, 2003


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website